# SDR AT0000470

- Difficulty date: October 25, 2000
- Submitted: November 7, 2000
- Operation: Air carrier
- Aircraft: N946AT
- Make and model: Boeing 717-200
- Aircraft serial: 55009
- System (JASC): 3201 · Landing Gear/Wheel Fairing
- Part: Deflector
- Part number: 5953241501
- Condition: Inoperative
- Location: Nlg
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

NOSE GEAR WOULD NOT FULLY RETRACT.  FOUND THE NOSE GEAR SPRAY DEFLECTOR DAMAGED, CAUSED BY ARRESTOR CABLE ON RUNWAY.  REMOVED AND REPLACED SPRAY DEFLECTOR, PERFORMED VISUAL INSPECTION OF NOSE GEAR AREA AND EXTENTION AND RETRACTION TEST IAW 717 MM 32-30.
